# SDR SIMA201016505

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 13,348 hours, 11,791 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Defective
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2761 ON TAKEOFF A TRAILING AIRCRAFT REPORTED A WHITE TRAIL COMING FROM THE RIGHT WING.  THE CREW REPORTED, OBSERVED A FUEL IMBALANCE AT 400 POUNDS.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT WING FUEL FLAPPER CHECK VALVE IAW EMB145 AMM 28-11-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
